MathSciNet Relay Station
MathSciNet bibliographic data
MR194432 (33 #2642) 10.79 (15.48)
Faddeev, D. K. On the equivalence of systems of integral matrices. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 30 1966 449–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement